# SDR UIEA2017112302283

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,430 hours, 20,047 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: BACR13CG2A
- Part serial: NA
- Condition: Inoperative
- Location: Engine Valve
- Stage of operation: TX
- How discovered: V
- Nature of condition: L, P
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VALVE LIGHT FAILED TO ILLUMINATE WHEN RIGHT FUEL CONTROL SWITCH WAS SELECTED TO RUN.  REPLACED THE RELAY K1252. OPS CHECKED GOOD.
